# SDR SWAA2022061416886

- Difficulty date: June 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 45,998 hours, 27,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R1 DOOR INOP. / [01] RE-LAMPED EXTERIOR EMERGENCY LIGHT AT R1 DOOR AND PERFORMED LAMP REPLACEMENT TEST AS PER B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED REPLACEMENT
